# SDR UIEA2018102902407

- Difficulty date: September 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,900 hours, 19,331 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591A
- Part serial: 0120
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING EXH FAN C/B IS POPING OUT. REMOVED AND REPLACED EQUIPMENT COOLING FWD EXH FAN IAW AMM 21-58-06. PERFORMED INSTALLATION TEST IAW AMM 21-58-06. (SUP DD 10/27)
